On the existence of a periodic solution and on the global boundedness of solutions of a system of ordinary third-order differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1959), pp. 38-49
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_4_a5,
author = {\`E. M. Vaisbord},
title = {On the existence of a~periodic solution and on the global boundedness of solutions of a~system of ordinary third-order differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {38--49},
year = {1959},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_4_a5/}
}
TY - JOUR AU - È. M. Vaisbord TI - On the existence of a periodic solution and on the global boundedness of solutions of a system of ordinary third-order differential equations JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1959 SP - 38 EP - 49 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1959_4_a5/ LA - ru ID - IVM_1959_4_a5 ER -
%0 Journal Article %A È. M. Vaisbord %T On the existence of a periodic solution and on the global boundedness of solutions of a system of ordinary third-order differential equations %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1959 %P 38-49 %N 4 %U http://geodesic.mathdoc.fr/item/IVM_1959_4_a5/ %G ru %F IVM_1959_4_a5
È. M. Vaisbord. On the existence of a periodic solution and on the global boundedness of solutions of a system of ordinary third-order differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1959), pp. 38-49. http://geodesic.mathdoc.fr/item/IVM_1959_4_a5/